# SDR AALA202401032828

- Difficulty date: December 28, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 65,089 hours, 26,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER THE AFT LEFT FLIGHT ATTENDANT JUMP SEAT DOES NOT WORK. **SUPPLEMENTAL REPORT FOR (AALA202312292828): REPLACED EMERGENCY FLASHLIGHT BATTERY. PER AMM 25-64-00-900. THIS CLEARS THE MIC ITEM 1049805. OPERATIONAL CHECK GOOD.**(CLOSED).
